# SDR QXEA0200651

- Difficulty date: April 15, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CLOSING ANGLE CRACKED AT LT ENGINE FIREWALL INBOARD FORWARD SIDE.  REPAIRED IAW DHC-8 SRM 51-40-11.
